MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD. VIAL ADAPTER 13MM SWABABLE; SET, I.V. FLUID TRANSFER

WEST PHARMA. SERVICES IL, LTD. VIAL ADAPTER 13MM SWABABLE; SET, I.V. FLUID TRANSFER
Catalog Number 8070101
Medical Device Problem Codes Contamination (1120); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer, (b)(6), contacted the device manufacturer on 24-feb-2026 to report during packaging of the swabable vial adapter (sva) with the customer's drug product, foreign particles were detected within the primary packaging of the devices and also within the sealing area of the primary packaging.This deficiency was found prior to use.The device had not yet entered into the distribution stage to the end user (i.E.Being put into service), there was no health impact to the end user.
 
Additional Manufacturer Narrative
The reported issue is currently under investigation and will take into account lot k814.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
VIAL ADAPTER 13MM SWABABLE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD.
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key24680855
Report Number3000223297-2026-00006
Device Sequence Number21326152
Product Code LHI
UDI-Device Identifier07290108240498
UDI-Public(01)07290108240498(17)280330(10)K814
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072511
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8070101
Device Lot NumberK814
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown